Advanced search
1 file | 273.81 KB

Recursively enumerable sets of polynomials over a finite field are diophantine

Jeroen Demeyer (UGent)
(2007) INVENTIONES MATHEMATICAE. 170(3). p.655-670
Author
Organization

Downloads

  • Demeyer-ffpoly2.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 273.81 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Demeyer, Jeroen. 2007. “Recursively Enumerable Sets of Polynomials over a Finite Field Are Diophantine.” Inventiones Mathematicae 170 (3): 655–670.
APA
Demeyer, Jeroen. (2007). Recursively enumerable sets of polynomials over a finite field are diophantine. INVENTIONES MATHEMATICAE, 170(3), 655–670.
Vancouver
1.
Demeyer J. Recursively enumerable sets of polynomials over a finite field are diophantine. INVENTIONES MATHEMATICAE. Springer; 2007;170(3):655–70.
MLA
Demeyer, Jeroen. “Recursively Enumerable Sets of Polynomials over a Finite Field Are Diophantine.” INVENTIONES MATHEMATICAE 170.3 (2007): 655–670. Print.
@article{389620,
  author       = {Demeyer, Jeroen},
  issn         = {0020-9910},
  journal      = {INVENTIONES MATHEMATICAE},
  language     = {eng},
  number       = {3},
  pages        = {655--670},
  publisher    = {Springer},
  title        = {Recursively enumerable sets of polynomials over a finite field are diophantine},
  url          = {http://dx.doi.org/1854/9469},
  volume       = {170},
  year         = {2007},
}

Altmetric
View in Altmetric
Web of Science
Times cited: